# SDR VNAA202411240008

- Difficulty date: October 17, 2024
- Submitted: November 24, 2024
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 19,477 hours, 17,313 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R3167025
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACCESS PANEL 832FT AND 832DT.  CORROSION ON ACCESS 832DT WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ900 SRM 52-11-04-101- 001-A01. ACCESS PANEL 832FT WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 52-11-04-101-001-A01 AND VERIFIED PER CRJ900 IPC 52-11-04
